Please note that we will be closed from Nov 20 2020 to Nov 27 2020, no orders will be processed during this time.

  • Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Beechams Breathe Clear Cold and Flu Hot Honey and Lemon 10 Sachets

More Views

Beechams Breathe Clear Cold and Flu Hot Honey and Lemon 10 Sachets

RRP £3.08

Our Price £2.99

Sale Price £2.89

Availability: In stock

Beechams Breathe Clear Cold and Flu Hot Honey and Lemon 10 Sachets is for the relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.
Additional Information

Additional Information

Featured Product No
Size 10 Menthol Flavour Sachets
Brand Beechams
MPN 44673/0008
Directions Adults and Children aged 16 years and over: One sachet to be taken every four hours as necessary, up to maximum of 6 sachets in 24 hours. Do not give to children under 16 years of age except on medical advice.
Ingredients Paracetamol 600mg, Phenylephrine Hydrochloride 10mg
Pharmacy Product No
Prescription Only No
Side Effects This product may cause dizziness. If affected, do not drive or operate machinery.
Warnings Not to be given to children under 12 years except on medical advice.
More Info See inside leaflet.

You may also be interested in the following product(s)

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Related Products

Check items to add to the cart or select all